# SDR AALA990802

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 26 LEFT, STATION 690.  CUT OUT DAMAGED SECTION OF STRINGER 2.  INSTALLED NEW SECTION PER SRM 53-10-3 FIGURE 1.  (M)
